# SDR 2000ZZZX233

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N773EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Switch
- Part number: EZ7RWT8C
- Condition: Broken
- Location: Flap Actuator
- Part time: 12,116 hours
- Component: 51523710
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAM, PN 5115253-1, SLIPPED MISSING ARM ON SWITCH.  COCKPIT SWITCH BROKE AND THIS WAS THE BACK-UP CAUSING FAILURE OF FLAP SYSTEM.
